Side effects of minoxidil
Minoxidil, a medication mostly used for treating hair loss, and sometimes for growing a beard, comes with side effects. Dealing with hair on your body is something that requires sacrifices, and no matter what kind of a product you use, something will be happening to you. However, with minoxidil, there isn’t any immediate danger. In fact, the biggest problem for most is some itching of the skin, and an occasional rash.
Propylene glycol also causes similar symptoms. For those that are applying minoxidil topical solution to their bodies, and notice the side effects, there is another solution. Switching to minoxidil foam has proved to be working for quite a few individuals.
Rare side effects
Even though other side effects are extremely unusual, they might still occur in some cases. If you begin experiencing any of the following, it is strongly recommended to go see a doctor:
- Your hands, tongue, lips, or feet start swelling
- There are some instances of pain in a chest
- Problems catching a breath
- Increase in a heart rate
- Gaining extra weight without a reasonable explanation
Like previously mentioned, the instances where people are suffering from these side effects are really rare. And it is most likely because of way too much amount of minoxidil consumed. The bloodstream simply cannot process so much of the medication. So if you do use it, and will continue to do so, make sure that you take the correct amount. And as always, consult with your physician if you are not certain about certain things. There’s no shame in caring about yourself.